Boundedness of the inverse operator of a mixed problem in elasticity theory
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 109-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_3_a16,
author = {S. G. Petrova},
title = {Boundedness of the inverse operator of a mixed problem in elasticity theory},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {109--121},
year = {1963},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_3_a16/}
}
S. G. Petrova. Boundedness of the inverse operator of a mixed problem in elasticity theory. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 109-121. http://geodesic.mathdoc.fr/item/IVM_1963_3_a16/